Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Infinite cyclic normal subgroups of fundamental groups of noncompact $ 3$-manifolds


Author: Bobby Neal Winters
Journal: Proc. Amer. Math. Soc. 120 (1994), 959-963
MSC: Primary 57N10; Secondary 57M50
DOI: https://doi.org/10.1090/S0002-9939-1994-1231306-1
MathSciNet review: 1231306
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that an end-irreducible $ 3$-manifold each of whose boundary components is compact and whose fundamental group contains an infinite cyclic normal subgroup is Seifert fibered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N10, 57M50

Retrieve articles in all journals with MSC: 57N10, 57M50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1231306-1
Article copyright: © Copyright 1994 American Mathematical Society